# SDR QXEA200500831

- Difficulty date: April 22, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 9,352 hours, 9,856 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA - ON FLIGHT 2316 (SEA-YEG).  DURING TAKEOFF ROLL, NOTICED SIGNIFICANT AIRSPEED LAG IN FO'S AIRSPEED INDICATOR.  AT APPROXIMATELY 60 KTS, IAS MISMATCH MESSAGE DISPLAYED ON BOTH PFD'S.  ABORTED TAKEOFF AT APPROXIMATELY 85 KTS IAS ON CAPT'S PFD.  AIRSPEED SPLIT WAS BETWEEN 15 AND 20 KTS.  CAPTAIN'S WAS HIGHER (85 KTS VS 65 TO 70 KTS ON FO'S).  RETURNED TO THE GATE.  MAINTENANCE CLEANED NR 1 AND NR 2 PITOT LINES PER Q400 AMM 34-11-00.  C/W PITOT/STATIC LEAK CHECK MTC 5341001.  LEAK CHECK GOOD.  NO AIRSPEED SPLIT OR MISMATCH NOTED.  RII C/W.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
